Last Zoladex injection in April

I had my last Zoladex injection in April, bringing to an end my 6 month course. For me this was the wonder drug. I had no bleeding or pain and it was wonderful to have a normal life again. Today is another day - obviously the drug has now worn off and I am in extreme pain (tummy, back and top of my legs) which pain killers dont touch.I am now back to the normal of being off work. I am going on holiday next week and pray that this bout has gone by then as sometimes it can last up to 2 weeks. My next appointment at the hospital is not until next month. I am so fed up.

2 Replies

oldestnewest
  • I know how you feel my last zoladex was April as well and although I am having no bleeds the pain is getting worse and I am so tired all the time. I have been on annual leave this week and just slept because I'm exhausted so I'm worried about going back to work now. Have you tried ringing the secretary of the gynae? I've been able to move my appointment forward before, it might be worth a go even if it just alters it by a week x

  • I hadnt thought of that - but thanks because a week can make all the difference to being on your period or due for one. I am the same as you no bleeds or very little is just the agonising pain. People dont understand and just think you are moaning for no reason. I wouldnt wish it on anyone.x

You may also like...